Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Dents near the centre of my head, vitamin-d deficiency, ore-osteoporosis. Causes for dents?

I have developed two dents in my head near center. They seem to be getting worse and others who touch feel them right away. They are two narrow 1-2 long narrow grooves or furrows. A bit scary. I do know I m vit D deficient and have been told I am in ore- osteoporosis stages. But the head dents are new! Could a new med cause this?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You do not mention your age in your question, however dents in your head are abnormal. I would recommend that you get a CT scan of your head to rule out any abnormalities. Also if you are Vitamin D deficient there are many ways to overcome the problem. Your first stop should be an endocrinologist who should address your problem. You also do not mention what new med was used. However in any case please see a qualified doctor.

I hope this helps. Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor